# SDR DL73K001006

- Difficulty date: May 22, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 46,483 hours, 38,614 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

TAXIING TO GATE, APU BLEED SOURCE SELECTED.  RT PACK TURNED ON AND LITE SMOKE ENTERED CABIN.  CONTRACT MTC.  RAN APU FOR OVER AN HOUR WITH NO FURTHER FUMES/SMOKING.  INSPECTED PACK BAY FOR ANY EVIDENCE OF HYDRAULIC LEAKS, NONE FOUND.  UNABLE TO DUPLICATE PROBLEM.
